Readministration of gefitinib in a responder after treatment discontinuation due to gefinitib-related interstitial lung disease: a case report

@article{Takamochi2007ReadministrationOG,
  title={Readministration of gefitinib in a responder after treatment discontinuation due to gefinitib-related interstitial lung disease: a case report},
  author={Kazuya Takamochi and Kazuya Suzuki and Abul Hasan Muhammad Bashar and Kiyoshige Yajima and Takahiro Mochizuki and Toru Itaya and Kazuhito Funai},
  journal={Journal of Medical Case Reports},
  year={2007},
  volume={1},
  pages={138 - 138}
}
INTRODUCTION Gefitinib is a new molecular-targeted agent for the treatment of patients with advanced non-small cell lung cancer that fail to respond to conventional chemotherapy. Gefitinib is considered to be well tolerated and less toxic compared with conventional cytotoxic drugs. However, interstitial lung disease (ILD) has been reported as a serious adverse effect. The precise management of a gefitinib responder having severe adverse events remains unknown. CASE PRESENTATION We report the… CONTINUE READING